# SDR 9717999760

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Failed
- Location: Cabin
- Part time: 14,870 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN WOULD NOT PRESSURIZE IN AUTO MODE.  REGAINED SOME CONTROL TO MANUAL MODE.  FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED AMPLIFIER, OPERATIONAL CHECK OK.
